| Catalog Number |
CS-15192-VFIE |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the doctor found the smartseal sheath valve damaged during used on the patient".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided two photos of a peel-away hemostasis sheath for analysis.Visual analysis revealed that the sheath did not tear correctly; however, a full visual analysis could not be performed on the valve as it is not clearly visible in the images.Therefore, the complaint of damage to the hemostasis valve was not able to be confirmed by the customer provided photos.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.The instructions for use (ifu) provided with this kit instructs the user, "sharply snap the tabs of valve housing in a plane perpendicular to the long axis of sheath to split valve and split sheath apart while withdrawing from vessel." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "the doctor found the smartseal sheath valve damaged during used on the patient".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.The associated emdr report numbers are 9680794-2025-00092.